# SDR SWIA202266469

- Difficulty date: July 19, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R350605
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CARGO DOOR OUTER HANDLE HOUSING'S EXTERIOR SURFACE HAS 5 CHAFED AREAS AROUND THE OUTER HANDLE     (C-CHECK RO 9/12/2022)    REMOVED CHAFED ON 5 AREAS AT THE CARGO DOOR OUTER HANDE HOUSING'S EXTERIOR SURFACE. AREAS FOUND TO BE OUT OF LIMITS. ORDERED, RECEIVED AND INSTALLED NEW AFT CARGO DOOR HOUSING REF CRJ 200 SRM 51-42-21, AND BOMBARDIER DWG NO CC670-38702 REV C. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
